MAUDE Adverse Event Report: GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE

GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE
Model Number MDCONS100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the service center for evaluation.The evaluation was unable to confirm the reported issue of they "had to reboot the device three times to get the handpiece to work".Additionally, the device requires a software upgrade to the latest version and hardware (card edge board) upgrade.The repair is pending.A review of the device's repair history shows no previous repair records; purchased on (b)(6), 2016.The investigation is ongoing; therefore, the root cause of the reported malfunction cannot be determined at this time.However, if additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
During preparation for use, the main console was not functioning as intended as the console reportedly had to be rebooted three times to get the handpiece device to work.There was no patient injury or adverse outcome reported.
 
Additional Manufacturer Narrative
This supplemental report was submitted to provide a correction to the initial mdr; after further review by the legal manufacturer (osta), no further investigation was conducted as the reported malfunction has been determined to be non-reportable malfunction.

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
MULTIDEBRIDER POWER CONSOLE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11827084
Report Number1037007-2021-00040
Device Sequence Number1153688
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDCONS100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1